# SDR USAA040703

- Difficulty date: September 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, .5 INCH CRACK, DAMAGE AREA FLOORBEAM, STA727B, LBBL 8-10.  MODIFIED REPAIR ANGLE IAW TR 53-10-06B, INSTALLED DOUBLER.
